# SDR EE4Y1101031

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION COOPESA FOUND THE AFT ACCESSORY COMPARTMENT CANTED STA 1463, -X8.5 OUTBOARD CHORD CRACKED.  PERMANENT REPAIR WILL BE PERFORMED AS PER DER APPROVAL.
